# SDR F3LA2012053000764

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 30,909 hours, 16,135 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5311247300100
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE DOES NOT SHOW ARMED IN FLIGHT SHOWS ARMED ON GROUND.  FOUND L2 DOOR GIRT BAR FITTINGS OUT OF ADJUSTMENT. ADJUSTED GIRT BAR FITTINGS IAW AMM 52-13-22-820-056-A.
